| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the exera colonovideoscope had white foreign material in the nozzle.There was no patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to h4, the correct manufacture date is 19oct2021.New information added to the following fields: h3 and h6.It has been over three (3) years since the subject device was manufactured.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed the adhesion/clogging of foreign material in the nozzle, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.There were no deviations from the instruction manual in the reprocessing steps and no physical damage was confirmed at the place where the foreign material remained.The event can be prevented by following the instructions for use which state: "ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope." olympus will continue to monitor field performance for this device.